# SDR CA000518015

- Difficulty date: May 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V3100
- Condition: Loose
- Location: Wire Connection
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE GEAR WAS SELECTED UP AND THE GEAR DID NOT RETRACT. THE SELECTION WAS ATTEMPTED SEVERAL TIMES WITH THE GEAR RETRACTING ON THE LAST SELECTION.  MAINTENANCE FOUND A LOOSE WIRE ON THE EMERGENCY EXTENSION MICROSWITCH LOCATED BY THE GEAR TRANSMISSION.  THE CONNECTION WAS RESECURED.
